# SDR UALA2012010900206

- Difficulty date: January 7, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,690 hours, 14,293 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 879
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT DURING TAXI IN.  APU START ATTEMPT SHOWS 5 VOLTS AT CRANK.  APU BATTERY WARM TO TOUCH.  REPLACED APU BATTERY IAW AMM.
